# SDR DALA2025022001343

- Difficulty date: February 17, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N593NW
- Make and model: Boeing 757351
- Aircraft serial: 32993
- Aircraft time: 73,964 hours, 24,321 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5813 RT OVERWING EMER EXIT LENS MISSING. CORRECTIVE ACTION: INSTALLED RT OVERWING EMER EXIT LENS REF B757 AMM 33-51. (5048013)
